Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- http://bit.ly/Dr-Prasad-Akole) and am glad to address to your query here.
There is no need to panic.
is normal change in the ECG with each respiratory cycle. It is perfectly normal and is seen in the young healthy.
The positive T wave
in V1 lead is abnormal (it is usually inverted/ negative in v1).
Sometimes ECG changes are not specific or important.
Was the ECG recorded when she was taking Benadryl? It may rarely cause QT prolongation, but upright T is not known.
You may get a repeat ECG done to see if the change is persistent.
But let her be seen by a cardiologist to rule out any silent structural abnormality by examination and a 2 D echo (as ischaemia-impaired blood supply- causing positive T in V1 in adults is unlikely at an age of 4)
So, follow your doctor’s advice and get her evaluated to make sure that things are alright.
Do not worry.
I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Take care and please keep me informed of your progress at http://bit.ly/Dr-Prasad-Akole
It helps us to improve continuously if you could please write a rating review before you ‘accept’ and ‘close’ the query.